CHRISMED Journal of Health and Research

CASE REPORT
Year
: 2016  |  Volume : 3  |  Issue : 2  |  Page : 141--143

Neuroleptic malignant syndrome induced by concomitant use of risperidone and quetiapine


Mustafa Volkan Demir1, Tuba Ozturk Demir2, Selcuk Yaylaci3, Huseyin Yildiz1, Ibrahim Tayci1, Mustafa Baydar1 
1 Department of Internal Medicine, Malatya State Hospital, Malatya, Turkey
2 Department of Emergency Medicine, Faculty of Medicine, University of Inonu, Malatya, Turkey
3 Department of Internal Medicine, Rize Findikli State Hospital, Rize, Turkey

Correspondence Address:
Mustafa Volkan Demir
Department of Internal Medicine, Malatya State Hospital, Malatya
Turkey

Neuroleptic malignant syndrome (NMS) is a rare but life-threatening condition induced by neuroleptic medications. In severe cases, NMS can rapidly lead to death. NMS is reported less frequently now-a-days with the advent of new antipsychotic drugs. We discuss 20-year-old male patient with NMS induced by risperidone and quetiapin.


How to cite this article:
Demir MV, Demir TO, Yaylaci S, Yildiz H, Tayci I, Baydar M. Neuroleptic malignant syndrome induced by concomitant use of risperidone and quetiapine.CHRISMED J Health Res 2016;3:141-143


How to cite this URL:
Demir MV, Demir TO, Yaylaci S, Yildiz H, Tayci I, Baydar M. Neuroleptic malignant syndrome induced by concomitant use of risperidone and quetiapine. CHRISMED J Health Res [serial online] 2016 [cited 2020 Jul 11 ];3:141-143
Available from: http://www.cjhr.org/article.asp?issn=2348-3334;year=2016;volume=3;issue=2;spage=141;epage=143;aulast=Demir;type=0